A Two-Sided Interpolation Approach to H∞Optimization Problems

U. Shaked*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


A solution to the two-sided interpolation problem which arises in H∞-optimization theory is obtained. This solution is found in closed form, explicitly in terms of the required interpolation directions. It is simple to obtain and it does not require the application of the relatively complicated matrix Pick-Nevanlinna theory. The solution obtained is of minimum order; due to its simplicity, the order reduction, which occurs at the minimum value of the H∞-norm, is clearly explained.

Original languageEnglish
Pages (from-to)1285-1290
Number of pages6
JournalIEEE Transactions on Automatic Control
Issue number12
StatePublished - Dec 1989
Externally publishedYes


Dive into the research topics of 'A Two-Sided Interpolation Approach to H∞Optimization Problems'. Together they form a unique fingerprint.

Cite this